MathSciNet Relay Station
MathSciNet bibliographic data
MR2087431 26D15 (52A40)
Abramovich, S.; Pečarić, J.; Varošanec, S. Sharpening Hölder's and Popoviciu's inequalities via functionals. Rocky Mountain J. Math. 34 (2004), no. 3, 793–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement